Top
10
Doctor insights on: Breathe Shaking Sweating Nervous

Share
1

1
I just started (2days) on low dose of thyroid med having flushing , nervousness, shaking , chills and sweating. Should i continue?

I just started (2days) on low dose of thyroid med having flushing , nervousness, shaking , chills and sweating. Should i continue?

No.: The symptoms sounds like hyperthyroidism. Stop the medication and go back to your physician.He can better determine whether this was from the medication or something else. ...Read more

Shaking (Definition)

Shaking is a symptom in which a person has tremors (shakiness or small back and forth movements) in part or all of his body. Shaking can be due to cold body temperatures, rising fever (such as with infections), neurological problems, medicine ...Read more


2

2
Sometimes I can't breathe so I start shaking and sweating profusely. Am I just being incredibly nervous?

Sometimes I can't breathe so I start shaking and sweating profusely. Am I just being incredibly nervous?

Maybe: While these symptoms may be related to anxiety, you should see your health care provider to make sure you do not have a more serious health condtion. ...Read more

See 2 more doctor answers
5

5
How do I control my shaking hands and nervousness during my weekly presentations?

How do I control my shaking hands and nervousness during my weekly presentations?

Beta blockers: Beta blockers such as Propranolol are commonly prescribed for presentations. You can't take if you have asthma. Relaxaton therapy, rehearsal also help. Benzodiazepines like Xanax (alprazolam) or Klonopin may help as well but can cause sedation and dependence. ...Read more

See 1 more doctor answer
6

6
My grandmother is 88yrs old. She has been complaining of lightheadedness, nervousness and shaking. She went to the hospital and they said she was ok.

My grandmother is 88yrs old. She has been complaining  of lightheadedness, nervousness and shaking. She went to the hospital and they said she was ok.

Not okay: From your description, it doesn't sound like your grandmother is okay. At the very least, she's very anxious. If the er doctors examined discharged her, they must have given suggestions for follow-up care. Were medications prescribed? You could call her physician and ask for help. Also, er doctors (like any of us) can be wrong. If you're concerned, return to er for a recheck. ...Read more

7

7
What's the difference between tremors and nervousness? Don't the both of them involve shaking? What else?

Exam and f/u recom: Check w/ your doctor for an exam & tests if needed. Diff causes and types of tremors. Some are benign tremors can increase with stress. Many tremors are related to a neurologic response. Thyroid disease, some drug exposures/withdrwl can result in tremor like sxs. Oder patients, Parkinson's along with other conditions. Muscle twitch & shaking may seem like tremors, may occur when not a neuro tremo ...Read more

See 2 more doctor answers
8

8
Sweating a lot from upper back and face and forehead from exercise and from nervousness when other people sweat only a bit during exercise

Sweating a lot from upper back and face and forehead from exercise and from nervousness when other people sweat only a bit during exercise

See PCP first.: You're not "other people" so don't worry too much. Sounds like you are a bit shy and nervous and sweating is symptom of social anxiety. Gradual exposure to people over time will hopefully help you but if the anxiety is too troublesome, you may need to consult a psychiatrist and also a psychotherapist. See pcp for appropriate referral. ...Read more

9

9
Experiencing weakness/fatigue, nervousness, sweating, unable to make decisions, trouble sleeping and sudden mood changes. Please help with my symptoms?

Experiencing weakness/fatigue, nervousness, sweating, unable to make decisions, trouble sleeping and sudden mood changes. Please help with my symptoms?

Weakness: 23 M from Jeddah. Experiencing weakness/fatigue, nervousness, sweating, unable to make decisions, trouble sleeping and sudden mood changes. Please help with my symptoms? ANS: there are many things that can cause this & can be helped. See your Dr in AM and give detailed history, they will do exam & blood tests & find cause. Only then can you get help. My first guess is too much thyroxine. ...Read more

10

10
Experiencing weakness, nervousness, sweating, unable to make decisions, trouble sleeping and sudden mood changes by too much thyroxine, remedies?

Too much thyroxine.: 23 M Experiencing weakness, nervousness, sweating, unable to make decisions, trouble sleeping and sudden mood changes by too much thyroxine, remedies? ANS: stop the thyroxine and see your Dr who may give beta blocker. ...Read more

Dr. Morton Levitt
527 doctors shared insights

Perspiration (Definition)

Perspiration or sweat is the production of watery fluid from the skin to help regulate the ...Read more